Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is causing severe stomach ache , headache and nausea after taking 2 norlevo ?

Hi i am Aisha i took Norlevo last month in juni on 18th and i took another one on 20th so that means i took 2 Norlevo tablets. and i went in my period on 23rd juni til like 28th juni. but this month july i have not gone in my period and it is about to end. and am having serious pain like: stomach pain, headache , i feel like vomiting but i dont vomit and i feel dizzy. i even took the pregnancy test today and it came up negative. what is causing it?
Asked On : Wed, 27 Jul 2011
Answers:  2 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi welcome to HCM.PREGNANCY test wil become positive only after 5 to 6 weeks after your last menstrual period so you check it out once after 2week ok bye
Answered: Wed, 27 Jul 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Aisha;
welcome to HealthcareMagic
If you had taken Norleveo and then got your periods it is fine but since you have taken it twice then it can cause hormonal disturbance.If you have not got periods this month then please wait for a week to get it if it has been delayed due to hormonal imbalance.If you have not had sex then there is hardly chance to get pregnant.So wait for a week then if you don't get periods then consult a Gynaecologist for treatment.

Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor